# SDR CALA9601444

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 500K424
- Condition: Failed
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER FOUR MAIN LANDING GEAR TIRE BLEW ON TAKEOFF.  REMOVED AND REPLACED NUMBER FOUR MAIN LANDING GEAR TIRE PER MM 32-45-01.
